# SDR DALA2015093005879

- Difficulty date: September 14, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 66,817 hours, 49,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 35
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHT AT SEAT 35  WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND PERFORMED A SATISFACTORY FUNCTIONAL CHECK OF IT.
